# SDR ASAA1058240

- Difficulty date: August 31, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 13,843 hours, 4,491 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NR 2 GENERATOR DRIVE LIGHT IS NOT ILLUMINATED W/ENGINE SHUTDOWN.  REF FIM TASK 24 11 00 810 802 PERFORMED GCU BITE, NO FAULT FOUND.  INSPECTED IDG FOR OIL LEAKS AND DPI FAULTS NO FAULTS FOUND.  PERFORMED ENG OPERATIONAL TEST OF NR 2 IDG GROUND VERIFICATION SUCCESSFUL NO FAULTS AND IDG DRIVE LIGHT OPERATED NORMAL.
